# SDR AALA2018110659043

- Difficulty date: October 12, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 19,004 hours, 7,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190215
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM AT FRAME 66, -Y765 IN THE AFT GALLEY.  REPLACED THE FLOORBEAM IAW SRM 51-72-11.
